# SDR REXA2013082301650

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  INSTALLED NEW GROUND PIN ON RT OVERWING EMERGENCY EXIT LIGHT IAW AMM/ESPM 20-11-00-80-16-05.  OPS CHECKED GOOD IAW AMM 33-51-15.
